# SDR ANCF200400028

- Difficulty date: August 24, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- Aircraft time: 62,758 hours, 12,406 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Rt Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND DAMAGE TO THE RT EXTERIOR FAIRING FLAP.  FAIRING WAS REMOVED IAW CDL 57-51-2 AND TRANS ITEM TO DMI  567.
